MAUDE Adverse Event Report: DONGGUAN HEAT APPLIANCE CO. PURERELIEF XXL ULTRA-WIDE MICROPLUSH HEATING PAD

DONGGUAN HEAT APPLIANCE CO. PURERELIEF XXL ULTRA-WIDE MICROPLUSH HEATING PAD
Model Number PEHPWD2-G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 01/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024 (b)(6) emailed bear down brands to report: i am reaching out because i suffered third degree burns from a heating pad i recently purchased from (b)(6) on (b)(6) 2024 bear down brands received the following requested details regarding the incident: incident occured on 15jan24, product was on level 5 and used for 20 minutes.(b)(6) required a visit to urgent care on (b)(6) 2024 where they sent off a burn/wound culture and i required two antibiotics and spent several hundred dollars on wound dressings.They informed me it was a third degree burn.(b)(6) provided photographs of burn.Photographs of the burn provided.Medical records have not been provided to date.She was using the pad on her back for aches with no specific preexisting condition.
 
Additional Manufacturer Narrative
Rec-investigation-8 ongoing.(b)(4) % adverse event rate no other burn complaints reported.(staying within 200 characters).

Brand Name
PURERELIEF XXL ULTRA-WIDE MICROPLUSH HEATING PAD
Common Device Name
HEATING PAD
Manufacturer (Section D)
DONGGUAN HEAT APPLIANCE CO.
room 801, building 4 no.9,
jins hagang 1st road, dalang t
dongguan city, guangdong province
CH 
Manufacturer (Section G)
DONGGUAN HEAT APPLIANCE CO., LTD
room 801, building 4 no.9
jins hagang 1st road, dalang t
dongguan city, guangdong province
CH  
Manufacturer Contact
karen wiseman
2803 s. yale st
santa ana, CA 92704
7146680300
MDR Report Key19275330
Report Number3011077581-2024-00002
Device Sequence Number20745485
Product Code IRT
UDI-Device Identifier00817387025010
UDI-Public(01)00817387025010(11)230526
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPEHPWD2-G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexUnknown